Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 405, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 20, 2005, 10:50 PM CDT for Lamar County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2005, 10:50 PM CDT (03:50 UTC)
- Expired
- May 20, 2005, 11:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Lamar County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1631 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 210350 SVRJAN MSC073-210415- /O.NEW.KJAN.SV.W.0405.050521T0350Z-050521T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 1050 PM CDT FRI MAY 20 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LAMAR COUNTY IN SOUTHEAST MISSISSIPPI * UNTIL 1115 PM CDT * AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 15 MILES NORTHWEST OF PURVIS...OR ABOUT 13 MILES EAST OF COLUMBIA... AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTHWEST OF PURVIS BY 1115 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3140 8949 3133 8964 3103 8960 3105 8938 $$ MRM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 10:01 PM CDT, 49 minutes earlier.
Area forecast discussion, May 20, 10:01 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE NATIONAL WEATHER SERVICE JACKSON MS 1001 PM CDT FRI MAY 20 2005 .DISCUSSION... ACTIVE EVENING ACROSS CENTRAL MS. BKN BAND OF TS CONTINUES TO MAKE ITS WAY SSW ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE AREA. STILL MAINTAIN A RISK OF SEVERE WIND AND HAIL WITH THESE STORMS AND THE WATCH CONTINUES FOR MOST COUNTIES SOUTH OF THE I-20 CORRIDOR. LITTLE IF ANY ACTIVITY HAS BEEN OBSERVED OVER THE LA PARISHES...WITH THE LOSS OF HEATING AND THE MOST ORGANIZED ACTIVITY WELL INTO MS...HAVE OPTED TO REMOVE NE LA FROM THE SEVERE TS WATCH. HAVE UPDATED THE FORECAST FOR THE LATEST COUNTY REMOVAL AND TO LOWER POPS OVER THE NORTHERN HALF OF THE AREA. IR SAT IMAGERY SHOWING THAT SKIES WILL CLEAR IN THE WAKE OF THE LINE OF STORMS. WITH A QUICK HALF TO ONE INCH OF RAINFALL ACCUMULATION OBSERVED IN QUITE A FEW AREAS THIS EVENING...AM BECOMING INCREASINGLY CONCERNED WITH PATCHY FOG. WILL ASSESS THE SITUATION DURING THE NEXT HOUR AND ISSUE ANOTHER UPDATE...WITH ANOTHER ROUND OF COUNTIES CLEARED WITH THE WATCH. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && GAGAN
Hazardous weather outlook, May 20, 5:33 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 533 PM CDT FRI MAY 20 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 212233- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 533 PM CDT FRI MAY 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING OVER EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND CENTRAL MISSISSIPPI. A GREATER RISK FOR SEVERE THUNDERSTORMS EXISTS OVER EAST CENTRAL MISSISSIPPI...ALONG EAST OF A LOUISVILLE TO LAUREL LINE. THE PRIMARY RISKS ASSOCIATED WITH STORMS WILL BE DAMAGING WINDS UP TO 70 MPH...AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS. AN UPPER LEVEL DISTURBANCE AND COLD FRONT ARE MOVING SOUTHEAST TOWARD THE SOUTHERN APPALACHIANS. AHEAD OF THE COLD FRONT...THE AIRMASS IS VERY UNSTABLE...AND FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS...ESPECIALLY OVER EASTERN PORTIONS OF MISSISSIPPI. THE RISK FOR SEVERE WEATHER WILL GRADUALLY SHIFT SOUTHWARD INTO SOUTHERN MISSISSIPPI AS THE EVENING PROGRESSES...AND SHOULD END OVER THE ENTIRE AREA SHORTLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... ...DAYS TWO AND THREE...SATURDAY NIGHT THROUGH MONDAY NIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY NIGHT ACROSS PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND MISSISSIPPI ALONG AND NORTH OF I-20. THE MAIN RISKS WILL BE DAMAGING WINDS AND SMALL HAIL. A COLD FRONT WILL MOVE SOUTH INTO THE NORTHERN PORTIONS OF THE OUTLOOK AREA MONDAY MORNING AND CONTINUE THROUGH THE REMAINDER OF THE OUTLOOK AREA THROUGH THE DAY. THE AIRMASS AHEAD OF THE COLD FRONT WILL BE WARM...MOIST AND MILDLY UNSTABLE. THIS COMBINED WITH THE FORCING ALONG THE FRONT...SUFFICIENT MID LEVEL WINDS AND DEEP LAYER SHEAR SHOULD CONTRIBUTE TO THE DEVELOPMENT OF THUNDERSTORMS. A FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE MAIN THREAT. HAIL WILL BE A SECONDARY THREAT WITH THESE STORMS. ...DAYS FOUR THROUGH SEVEN...MONDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED THIS EVENING . FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 20, 9:09 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
909 PM CDT FRI MAY 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG PEARL 32.27N 90.11W
05/20/2005 RANKIN MS AMATEUR RADIO
REPORT OF SHEDS BLOWN DOWN, SKIRTING TORN OFF TRAILERS,
PINE TREE BROKEN OFF ABOUT 16 FEET ABOVE GROUND AND HOUSE
TRAILER MOVED OFF SUPPORT BLOCKS IN THE HIGHLAND TRAILER
PARK. ONE REPORT OF A TREE WITH A 2 INCH DIAMETER
SNAPPED.
&&
WESTERSpecial weather statement, May 20, 9:41 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 941 PM CDT FRI MAY 20 2005 LAZ007>009-015>016-023>026-MSZ040>043-050-210345- CATAHOULA LA-CONCORDIA LA-EAST CARROLL LA-FRANKLIN LA- MADISON LA-MOREHOUSE LA-RICHLAND LA-TENSAS LA- WEST CARROLL LA-ISSAQUENA MS-MADISON MS-SCOTT MS- SHARKEY MS-YAZOO MS- THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 304 FOR THE FOLLOWING AREAS IN LOUISIANA THIS CANCELS 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS CANCELS 5 COUNTIES IN CENTRAL MISSISSIPPI MADISON SCOTT YAZOO IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... TALLULAH...WINNSBORO...ROLLING FORK...ANGUILLA...FOREST... MORTON...RAYVILLE...DELHI...YAZOO CITY...MAYERSVILLE... LAKE PROVIDENCE...BASTROP...OAK GROVE...EPPS...VIDALIA... FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG... NEWELLTON...ST. JOSEPH AND WATERPROOF. MSZ057>058-210345- CLARKE MS-JASPER MS- THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 302 FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS CANCELS 2 COUNTIES IN EAST CENTRAL MISSISSIPPI CLARKE JASPER THIS INCLUDES THE CITIES OF...BAY SPRINGS...HEIDELBERG... QUITMAN...STONEWALL AND SHUBUTA. MSZ047>049-053>056-059>065-072>074-210600- ADAMS MS-CLAIBORNE MS-COPIAH MS-COVINGTON MS- FORREST MS-FRANKLIN MS-HINDS MS-JEFFERSON MS- JEFFERSON DAVIS MS-LAMAR MS-LAWRENCE MS-LINCOLN MS- MARION MS-RANKIN MS-SIMPSON MS-SMITH MS-WARREN MS- SEVERE THUNDERSTORM WATCH NUMBER 304 REMAINS VALID UNTIL 1 AM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 17 COUNTIES IN CENTRAL MISSISSIPPI COPIAH HINDS RANKIN SIMPSON SMITH IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST LAMAR IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...BROOKHAVEN...NATCHEZ...MAGEE... MENDENHALL...PEARL...BRANDON...RICHLAND...TAYLORSVILLE... RALEIGH...CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE... PORT GIBSON...VICKSBURG...PRENTISS...BASSFIELD...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...MONTICELLO...NEW HEBRON... JACKSON...COLLINS...MOUNT OLIVE...BUDE...ROXIE... MEADVILLE AND HATTIESBURG. MSZ066-210400- JONES MS- SEVERE THUNDERSTORM WATCH NUMBER 302 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 1 COUNTY IN SOUTHEAST MISSISSIPPI JONES THIS INCLUDES THE CITIES OF...LAUREL.
Local storm report, May 20, 10:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CDT FRI MAY 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST RIDGELAND 32.42N 90.13W
05/20/2005 54 MPH MADISON MS PARK/FOREST SRVC
A 54 MILE PER HOUR WIND GUST REPORTED AT THE RESERVOIR
TOWER.
0824 PM TSTM WND DMG PEARL 32.27N 90.11W
05/20/2005 RANKIN MS AMATEUR RADIO
LARGE TREES REPORTED DOWN ACROSS WHITFIELD ROAD JUST OFF
OF HIGHWAY 468. TREES ARE BLOCKING WHITFIELD ROAD.
0824 PM FLASH FLOOD PEARL 32.27N 90.11W
05/20/2005 RANKIN MS BROADCAST MEDIA
REPORT OF STREET FLOODING ON SKYLANE DRIVE OFF OF OLD
BRANDON ROAD.
0824 PM TSTM WND DMG FLOWOOD 32.32N 90.11W
05/20/2005 RANKIN MS NWS EMPLOYEE
A FEW TREES BLOWN DOWN BEHIND THE LOWES IN FLOWOOD.
0824 PM TSTM WND DMG BRANDON 32.28N 90.00W
05/20/2005 RANKIN MS AMATEUR RADIO
TREES REPORTED DOWN ACROSS ROADS AND ROAD SIGNS DAMAGED.
0824 PM TSTM WND DMG BRANDON 32.28N 90.00W
05/20/2005 RANKIN MS AMATEUR RADIO
TREES REPORTED DOWN 2 MILES OFF OF HIGHWAY 471 ON BAKER
LANE.
0824 PM TSTM WND DMG PEARL 32.27N 90.11W
05/20/2005 RANKIN MS BROADCAST MEDIA
TREE LIMBS REPORTED DOWN ON SKYLANE DRIVE OFF OF OLD
BRANDON ROAD.
0824 PM HAIL BRANDON 32.28N 90.00W
05/20/2005 0.75 INCH RANKIN MS AMATEUR RADIO
THREE QUARTER INCH HAIL REPORTED IN BRANDON.
0824 PM HAIL PEARL 32.27N 90.11W
05/20/2005 0.75 INCH RANKIN MS NWS EMPLOYEE
PENNY SIZED HAIL REPORTED 2 MILES EAST OF 468 IN PEARL.
0833 PM TSTM WND GST 1 N BROWNSVILLE 32.46N 90.44W
05/20/2005 60 MPH HINDS MS EMERGENCY MNGR
REPORT OF 60 MILE PER HOUR WIND GUST ABOUT 1 MILE NORTH
OF BROWNSVILLE.
0836 PM TSTM WND DMG 5 E QUITMAN 32.04N 88.64W
05/20/2005 CLARKE MS EMERGENCY MNGR
TREES DOWN POWER OUTAGES REPORTED JUST OFF HIGHWAY 511.
0842 PM TSTM WND DMG RICHLAND 32.23N 90.17W
05/20/2005 RANKIN MS LAW ENFORCEMENT
POWER OUTAGES ACROSS FOUR CITY BLOCKS IN RICHLAND.
EAST-WEST BOUND CROSS TRAFFIC ACROSS HIGHWAY 49 IS
STOPPED.
0854 PM HAIL 5 E QUITMAN 32.04N 88.64W
05/20/2005 1.00 INCH CLARKE MS EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED JUST OFF OF HIGHWAY 511 ABOUT
5 MILES EAST OF QUITMAN.
&&
WESTERLocal storm report, May 20, 10:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1037 PM CDT FRI MAY 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG SALLIS 33.02N 89.76W
05/20/2005 ATTALA MS EMERGENCY MNGR
EOC REPORTED SEVERAL TREES UPROOTED AND 2 HOUSES DAMAGED
WHEN TREES FELL ON THEM IN THE SALLIS COMMUNITY
0735 PM TSTM WND DMG 5 W YAZOO CITY 32.86N 90.49W
05/20/2005 YAZOO MS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES DOWN ALONG OLD HIGHWAY
49.
0824 PM TSTM WND DMG PEARL 32.27N 90.11W
05/20/2005 RANKIN MS AMATEUR RADIO
REPORT OF SHEDS BLOWN DOWN, SKIRTING TORN OFF TRAILERS,
PINE TREE BROKEN OFF ABOUT 16 FEET ABOVE GROUND AND HOUSE
TRAILER MOVED OFF SUPPORT BLOCKS IN THE HIGHLAND TRAILER
PARK. ONE REPORT OF A TREE WITH A 2 FOOT DIAMETER
SNAPPED.
&&
WESTERLocal storm report, May 20, 10:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1042 PM CDT FRI MAY 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM TSTM WND DMG 15 NW STAR 32.25N 90.23W
05/20/2005 HINDS MS AMATEUR RADIO
TREES BLOCKING OLD STATE HIGHWAY 49 AT ANSE. TREES AND
POWER LINES REPORTED DOWN BETWEEN HIGHWAY 49 AND THE
MIDDLE SCHOOL.
&&
WESTERLocal storm report, May 20, 10:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1048 PM CDT FRI MAY 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND DMG 5 SE RICHLAND 32.18N 90.10W
05/20/2005 RANKIN MS AMATEUR RADIO
STRUCTURE DAMAGE AND LARGE TREES AND TREE LIMBS DOWN.
POWER OUTAGES ALSO REPORTED BETWEEN FLORENCE AND
RICHLAND.
&&
WESTERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:03 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 57 min |
| May 20, 7:37 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 53 min |
| May 20, 8:00 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 30 min |
| May 20, 8:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 56 min |
| May 20, 8:29 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 61 min |
| May 20, 8:31 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 44 min |
| May 20, 8:59 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 46 min |
| May 20, 9:07 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 53 min |
| May 20, 9:16 PM CDT | Flash Flood Warning | JAN | Copiah, Hinds, Rankin, Simpson | 119 min |
| May 20, 9:43 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 47 min |
| May 20, 9:56 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Lamar | 49 min |
| May 20, 10:32 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 28 min |
| May 20, 10:33 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 42 min |
| May 20, 11:24 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 26 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.